Toggle Main Menu Toggle Search

ePrints

Multiple crown size variables of the upper incisors in patients with supernumerary teeth compared with controls

Lookup NU author(s): Dr Khaled Khalaf

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Khalaf K, Smith R, Elcock C, Brook A

Publication type: Article

Journal: Archives of Oral Biology

Year: 2009

Volume: 54

Issue: 1

Pages: S71-S78

ISSN (print): 0003-9969

ISSN (electronic): 1879-1506

Publisher: Pergamon

URL: http://dx.doi.org/10.1016/j.archoralbio.2008.10.006

DOI: 10.1016/j.archoralbio.2008.10.006


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share